# SDR DALA2025022401442

- Difficulty date: February 18, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N103DY
- Make and model: Airbus A321-211
- Aircraft serial: 9538
- Aircraft time: 14,056 hours, 6,382 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 1003 DURING FINAL APPROACH AS DESENDING THRU APPROX 4,000FT WE NOTICED ODOR/FUME SMELL. CALLED CABIN AND THEY DID NOT HAVE ANY UNUSAL SMELLS. CORRECTIVE ACTION: PERFORMED ENG'S RUN FOR 20 MIN. EACH NO ODER NO FUMS NOTED AT THIS TIME PER WORK CARD #2100-2007 AND WC # 0550-2002. AICRAFT OK FOR SVC. (6824194)
